# SDR HNAA2015120700362

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 57,933 hours, 64,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 1.  R & R BULBS AT ROW 1 EMERGENCY LIGHT.  OPS CHECKED GOOD.
